The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 102 NO.2 / (1995))
$H$-Module Endomorphism Rings
Fred Van Oystaeyen, Yinhuo Zhang,
Pages. 207-219
Abstract We discuss the endomorphism ring extension of a module over an
$H$-comodule algebra. A necessary and sufficient condition for such
an endomorphism ring extension to be Hopf Galois is obtained. The
(weak) $H$-stability for Hopf modules is introduced to study the
endomorphism ring extension of a Hopf module. Moreover, the stable
Clifford theory for graded rings and modules is extended to the
Hopf case.
Contents 0. Introduction
1. Preliminaries
2. $H$-module endomorphism rings
3. Stable clifford theory for hopf galois extensions
Key words
Mathmatical Subject Classification